Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Prescribed antibiotics and steroids for chest infection. Coughing with dark brown sputum, feel very irritable

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8286 Questions
Diagnosed with a chest infection and was prescribed anti biotics and steroids, I am coughing
with dark brown sputum, feel very irritable and weak, have now taken to bed, is this
the right move?
Posted Sun, 31 Mar 2013 in Lung and Chest disorders
Answered by Dr. P. T. Patil 44 minutes later

Thanks for your query.

Based on the facts that you have posted it appears that you have chest infection for which you have been treated with antibiotic and steroids.

Please do kindly post few more details so as to make any comments on your problem?
1) Do you get fever? Especially in the evenings?
2) Was a chest X-Ray done and what are the findings ?
3) Have you ever passed XXXXXXX blood through sputum?
4) Do you have loss of appetite?
5) Was your sputum examined microscopically?
6) Was your blood test for Haemogram and E.S.R.done ? And what were the findings?

Please continue taking antibiotic and revert back, I shall be pleased to help you.
Thanks and Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor